Closed Extension Topological Spaces

Authors

  • Dina Abuzaid King Abdulaziz University
  • Suad Al-Qarhi King Abdulaziz University
  • Lutfi Nooruddin Kalantan Mathematics Department, King Abdulaziz University, Jeddah, Saudi Arabia

DOI:

https://doi.org/10.29020/nybg.ejpam.v15i2.4379

Keywords:

Closed extension, $C$-normality, $L$-normality, $CC$-normality, $S$-normality, $P$-normality, normality, mild normality, almost normality, $\pi$-normality, property $wD$, scattered

Keywords:

Closed extension, $C$-normality, $L$-normality, $CC$-normality, $S$-normality, $P$-normality, normality, mild normality, almost normality, $\pi$-normality, property $wD$, scattered

Abstract

Let ( X , τ ) be a topological space and p ̸∈ X. Put Xp = X ∪ { p }. Define a topology τ⋆ on Xp by τ⋆ = { ∅ } ∪ {U ∪ { p } : U ∈ τ }. The space ( Xp, τ⋆) is called the closed extension space of ( X , τ ). We present new results about the closed extension topological spaces. Mainly weaker versions of normality.

Downloads

How to Cite

Abuzaid, D., Al-Qarhi, S. ., & Kalantan, L. N. (2022). Closed Extension Topological Spaces. European Journal of Pure and Applied Mathematics, 15(2), 672–680. https://doi.org/10.29020/nybg.ejpam.v15i2.4379